# SDR UPS97222180

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100171
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 6 EMER LIGHT BROKEN.  REMOVED AND REPLACED THE ROW 6 EMERGENCY FLOOR PROXIMITY LIGHT PER M/M 33-50-71.  SYSTEM OPS CHECKS NORMAL PER M/M 33-50-71.
